MAUDE Adverse Event Report: COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G03460
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name & product code = dqx wire, guide, catheter.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, upon opening the package prior to use, a fray was found on the tip of a safe-t-j amplatz extra-stiff support wire guide.Another device of the same type was used to complete the unknown procedure.The complaint device did not make contact with the patient.No damage was noted to the package, which was stored on a shelf.The inner core wire was not noted to protrude from the device.
 
Event or Problem Description
No new patient or event information to report.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.As reported, upon opening the package prior to use, a fray was found on the tip of a safe-t-j amplatz extra-stiff support wire guide.Another device of the same type was used to complete the unknown procedure.The complaint device did not make contact with the patient.No damage was noted to the package, which was stored on a shelf.The inner core wire was not noted to protrude from the device.Investigation ¿ evaluation: a document based investigation was performed including a review of complaint history, device history record, manufacturing instructions, and quality control data.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was made out of specification.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.A review of complaint history records shows no other complaints associated with the complaint device lot.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.With current information, it was most likely that the wire was inadvertently damaged during either shipping or storage.Per the quality engineering risk assessment, no further action is warranted.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SAFE-T-J AMPLATZ EXTRA-STIFF SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9937821
Report Number1820334-2020-00784
Device Sequence Number2848674
Product Code DQX
UDI-Device Identifier00827002034600
UDI-Public(01)00827002034600(17)250130(10)10258537
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2025
Device Model NumberG03460
Device Catalogue NumberTHSCF-35-260-3-AES
Device Lot Number10258537
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1